# SDR CALA2018120102444

- Difficulty date: November 26, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 28,432 hours, 9,799 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 28,422 hours, 9,796 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PUSH CREW  NOTIFIED US LARGE FUEL LEAK ENG 2 DURING START PERFORMED NR 2 ENGINE RUN, FOUND FUEL LEAK FROM RIGHT VSV. REMOVED AND REPLACED RIGHT VSV ACTUATOR ON NR 2 ENGINE PER AMM 75-31-01-4 00-802-F00. ACTUATOR LEAK CHECK GOOD. NO OTHER LEAKS NOTED. ROTABLE PARTS CHANGE WAS INDICATED TT 1084452 SN OFF 9337 IPC REFERENCE ACTUATOR, VARIA OFF 29-7532-9-0001 8337 ON 29-7532-9-0001 9051.
